# SDR SWIA2020061051033

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE ON FRONT HAD EVIDENCE OF CORROSION ON UPPER RADIUS AND IN OTHER MARKED LOCATIONS.     REMOVED AND REPLACED FLOORBEAM ANGLE WITH NEW IAW DWG, AND SRM. COMPLIED WITH  CARD.
